# SDR DALA2021021100809

- Difficulty date: February 10, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 58,380 hours, 7,593 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: False Indication
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3319 DOOR L AFT CABIN MESSAGE. CORRECTIVE ACTION: T/S R/R PROX SENSOR (25MJ) VERIFIED GAPS ON SENSORS, DOOR OPS CK GOOD. (1727216)
